# SDR R61A20090033

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 3,607 hours, 2,895 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 1396
- Condition: Failed
- Location: Le Slat
- Part time: 3,606 hours, 2,892 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A SLAT FAIL MESSAGE DURING APPROACH, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT IN CLT.  MAINTENANCE WAS DISPATCHED TO THE A/C TO TROUBLESHOOT, AND FOUND LT O/B SKEW SENSORS TO BE AT FAULT.  MAINTENANCE REMOVED AND REPLACED BOTH LT O/B SKEW SENSORS AND PERFORMED OPS CHECKS PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
